# SDR MALA080068

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP DAMAGE AT 2 PLACES AT NACELLE FAIRING AREA UPPER AND LOWER SKIN.  LT FLAP AT NACELLE FAIRING AREA UPPER AND LOWER SKIN REPAIRED IAW EO S51031: COLD BOND (WET LAYUP) REPAIR IN ACCORDANCE WITH SAAB SRM 51-70-50.
